09-02-2003, 08:16 PM #1
3 weeks after last enth shot and labido is still out of control?
When will this madness stop. Ussually by now I dont even want to look at girls. I did a short cycle with fina/ enth. Not sure what's going on. Granted Im not complaining, but I'm starting to feel like a dirty old man. I just got back from jamaica, and could not keep my eyes of the 17-18 yr old girls. LOL, but damb the looked good. I live by two colleges and I find myself driving through campus. I must be a perv or something.
Help when will this stop????
09-02-2003, 08:51 PM #2
3 weeks after means you should be one week into your clomid therapy, this should restore your natural test levels quicker than using nothing
09-03-2003, 07:33 AM #3
09-03-2003, 07:50 AM #4
jdawg, let me ass you a question...
what type of test enth. did you run? how long till you felt it kick in? and what was the dosage?
I'm running test eth, I'm in my 3rd week (400 2x week1/400 2x week 2/now 300 2x I'll do #2 tomorrow morning) , I frontloaded but will run 400 a week along with 300 deca .
09-03-2003, 07:51 AM #5
With test E I believe its two weeks after last shot, but clomid should help
09-03-2003, 07:54 AM #6
It took about three weeks to kick in, but once it did, it really kicked in. I was on QV.
D3, I have read two weeks and three weeks. I just decided to go with three weeks before clomid. Its not that I want it to help. I like the labito where its at, I'm just wondering if its still the QV or if its me?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)